# SDR UPS08854069

- Difficulty date: November 13, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXTERNAL REPAIR AT BS 348 TO 361 L24R TO L25R DOES NOT MEET SRM REQUIREMENTS.  REPAIRED IAW UPS EO DC8 5320 31346A.
